Severe Wellbutrin Withdrawl...consider Yourself Informed
I was on wellbutrin for one year. I took 150mg for about 5 months and 300mg for 7 months. It took me a very long time to bump up because I was getting vertigo and shaky sweating spells. I tried to go off of it a few months after I started but couldn't ... more »
I was on wellbutrin for one year. I took 150mg for about 5 months and 300mg for 7 months. It took me a very long time to bump up because I was getting vertigo and shaky sweating spells. I tried to go off of it a few months after I started but couldn't handle withdrawl (from 150) so I went back on it within a few weeks. This time I was stupid and went from 300 to 150 and took 150 for 3 days and then quit completely. I have had the worst withdrawal of my life. I was also on a little xanax and klonopin but I'm back on the klonopin and nothing has changed. I have not touched wellbutrin for 10 weeks now. I miss it like crazy. Here is what's happened to me since I quit.
Extreme fatigue. Sleeping like I was dead, such a deep sleep I wet the bed. For at least a week or two I was completely exhausted but couldn't go to sleep and when I did sleep I felt like I had been in a coma. I was sick to my stomach often. My stomach felt like it was eating itself and I was starving 24 hours a day. I got so hungry I felt ill. I had stomach cramps and loose stools. I spent hours in the bathroom every day. I had blinding headaches and panic attacks so bad i asked to be committed. My moods started out good but then got worse and more unstable every day. Now for the last 4 weeks I have had severe bloating everyday. My stomach is always distended like I'm 3-4 months pregnant. I get horrible gas from EVERYTHING I eat. It's the worst smelling urgent gas I've ever had. I joined the gym right after quitting my meds and weighed 127lbs (I'm 5'2"). I've been busting my but at the gym and hour a day 6 days a week and I now weigh 131 lbs. I cannot lose any weight no matter what. My normal weight is about 134 but wellbutrin kept me more on the thin side. I'm afraid that when my gym membership is up I'll get super fat. I don't understand why I'm having such severe GI symptoms from (I'm assuming) going off of the wellbutrin. After 10 weeks wouldn't I be better? Am I permanantly damaged? Is that possible? It's embarrassing and adding to my depression. I look pregnant all the time and don't know how to always sneak off to stink up someones room in a serious way. I'm passing horrible gas in my sleep all night long so now I want to sleep in a separate bed from my husband. I would appreciate any help with this. Are there other people suffering like me? Will it go away? I can guarantee you that if going back on the medicine will make this go away I will go back on it even though I'm now terrified of the meds and it did have some negative side effects while I was on it. Oh yeah, almost forgot. After going off of wellbutrin I have NO sex drive. I do not want to touch or be touched. Even if I did i would probably just accidentally rip a disgusting fart. Trying this drug has ruined my life. I will either have to always be on it and not sleep and have intrusive thoughts or be sad, fat, asexual, bloated and gassy. Wow, what a choice.